# SDR HALA2016012500016

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 50,345 hours, 9,091 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Idg Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT IDG VALVE ON EICAS.  PERFORMED FIM 24-20, FG 802, NO DEFECTS, CLEANED CONNECTORS, D11046 AT IDG AIR OIL HEAT EXCHANGER VALVE, CLEARED MESSAGE, RAN ENGINE.  MESSAGE DID NOT RETURN.  OP'S CHECK OK.  OK TO CONTINUE.
